# SDR USAA951088

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1307
- Part time: 37,593 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND LEVEL 1 CORROSION PREVIOUSLY REWORKED STATION 1307 FLOOR BEAM, RIGHT SIDE.  MANUFACTURED NEW FLOOR SUPPORT, L ANGLES AND SUPPORTS.  SPLICED IN NEW SECTION PER USAIR TYPICAL REPAIR 53-10-14 AND USAIR EA NR 31216.  (M)
